Results 1 to 11 of 11
Like Tree2Likes
  • 1 Post By Chicagotarsier
  • 1 Post By songdog

Thread: First cycle and gyno issues

  1. #1
    azbox is offline New Member
    Join Date
    Apr 2017
    Posts
    10

    First cycle and gyno issues

    Hey guys looking for some advice please
    Messed around with dbols and anadrols for 6 months on and off last year
    Decided to do proper cycle now
    I've been using deca and sust 1ml each had 5 jabs now (over 3 weeks)
    Started on arimidex from day one 1mg everyday
    Nipples were getting tender so the guy I get my stuff from said up the arimidex to 2mg a day (one morning one night)
    After a few days still no difference, so he suggested nolvadex as well. So I've been taking them 3 days now (20mg) with 1mg arimidex
    Still nipples are tender, they don't really look different or anything but pretty tender
    Told the guy, he reckons it's probably the deca so told me to switch the deca out to tren (I've got the tren)
    He reckons some guys are prone to sore nipples and might need to get an AI starting with L (apparently it blocks 98% of estrogen)
    My question is do I persist? Switch to the tren? Try the L stuff (can't remember the name) or should I be stopping my cycle?
    Thanks for reading

  2. #2
    azbox is offline New Member
    Join Date
    Apr 2017
    Posts
    10
    Also is 1ml of each twice a week too much?

  3. #3
    PT1982's Avatar
    PT1982 is offline Knowledgeable Member
    Join Date
    Feb 2017
    Location
    Home of the Braves
    Posts
    1,504
    Did you do any pre cycle bloodwork? It sounds like you jumped on without much research. Your armidex dose is WAY to high! Even 1mg daily is too much unless bloodwork says otherwise. And I don't think it will. If you're experiencing gyno, nolva is your best bet, as the dex isn't going to reverse it. It's just a preventative. But 2mgs daily is a dangerous dose, so stop that. I would get bloodwork and drop the cycle until you get every ancillary you might need before you start and have all of your pct meds ready to go before the first pin. It sounds like you're in a mess, and we're going to want to help you. But you have to be willing to take advice and do it right because were going to be looking out for your health first and foremost. Get some more advice and keep us posted on what you decide. Be patient and do it right and you will not only get better results, but you'll be much safer in the short and long term!

  4. #4
    Chicagotarsier is offline Senior Member
    Join Date
    Mar 2014
    Location
    Asia but not Asian.
    Posts
    1,560
    First, sore nipples is not gyno, it is normal. It is an indication of hormone change. You killed your Testosterone and now you are bottoming out.

    Second, No testosterone? You need to read the proper first cycle sticky.

    Third, why would you have issues then add Tren ? That is like putting out a fire by throwing kerosene on it.

    Stop what you are doing, do a PCT, hope you did not screw yourself up too bad, read on how to properly cycle.
    songdog likes this.

  5. #5
    azbox is offline New Member
    Join Date
    Apr 2017
    Posts
    10
    Hey thanks for reply!
    I'm not adding it, I was told to stop the deca and change to tren
    I'm running sust as a test

  6. #6
    tempest818 is offline Associate Member
    Join Date
    Sep 2015
    Posts
    224
    First cycle??

  7. #7
    fit_deskjocky's Avatar
    fit_deskjocky is offline Associate Member
    Join Date
    Jan 2017
    Posts
    249
    Quote Originally Posted by tempest818 View Post
    First cycle??
    It's kind of his first cycle. OP says he was using Dbols and Adrols for 6 months on and off. So I'd say yes it's his first cycle since the orals only cycle doesn't count

  8. #8
    songdog's Avatar
    songdog is offline ARs TOP DOG ~ MONITOR ~
    Join Date
    Jun 2009
    Posts
    13,516
    Quote Originally Posted by azbox View Post
    Hey thanks for reply!
    I'm not adding it, I was told to stop the deca and change to tren
    I'm running sust as a test
    You don't need Deca or tren or Dbol only test adex start .25 EOD but the worst part is we don't know your stats Ht wt age yrs training and your goals! QUIT LISTING TO YOUR FRIEND IN THE GYM.
    ScotchGuard02 likes this.

  9. #9
    shaunjohn242002's Avatar
    shaunjohn242002 is offline Associate Member
    Join Date
    Mar 2013
    Location
    ky
    Posts
    252
    Well if you've started an ai at 1mg from day one I can think of two possibilities. Your ai is bunk or you're shirts are rubbing your nipples till they're tender. If you've been taking Adrol and dbol for 6 months I'm sure you're shirts are getting a little tight. Do bloodwork man

  10. #10
    canadian77 is offline Junior Member
    Join Date
    May 2017
    Posts
    77
    Quote Originally Posted by azbox View Post
    Hey thanks for reply!
    I'm not adding it, I was told to stop the deca and change to tren
    I'm running sust as a test
    Nope. Won't help you. I bet the reason you got the gyno is from the 19-nor compounds. Tren, Deca, NPP, Anadrol are all progestins and there is no AI that can fix that. I learned the hard way.

    Drop all 19-nors and get your E2 tested to see what is causing it. That is your only hope.

  11. #11
    Join Date
    Aug 2010
    Posts
    7,774
    Quote Originally Posted by azbox View Post
    Hey thanks for reply!
    I'm not adding it, I was told to stop the deca and change to tren
    I'm running sust as a test
    It sounds like you're going from bad to worse. http://forums.steroid.com/anabolic-s...rst-cycle.html

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •